On the standard and rational completeness of some axiomatic extensions of the monoidal t-Norm logic

Studia Logica 71 (2):199 - 226 (2002)
  Copy   BIBTEX


The monoidal t-norm based logic MTL is obtained from Hájek''s Basic Fuzzy logic BL by dropping the divisibility condition for the strong (or monoidal) conjunction. Recently, Jenei and Montgana have shown MTL to be standard complete, i.e. complete with respect to the class of residuated lattices in the real unit interval [0,1] defined by left-continuous t-norms and their residua. Its corresponding algebraic semantics is given by pre-linear residuated lattices. In this paper we address the issue of standard and rational completeness (rational completeness meaning completeness with respect to a class of algebras in the rational unit interval [0,1]) of some important axiomatic extensions of MTL corresponding to well-known parallel extensions of BL. Moreover, we investigate varieties of MTL algebras whose linearly ordered countable algebras embed into algebras whose lattice reduct is the real and/or the rational interval [0,1]. These embedding properties are used to investigate finite strong standard and/or rational completeness of the corresponding logics.



    Upload a copy of this work     Papers currently archived: 94,420

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Standard completeness theorem for ΠMTL.Rostislav Horĉík - 2005 - Archive for Mathematical Logic 44 (4):413-424.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Fuzzy logics based on [0,1)-continuous uninorms.Dov Gabbay & George Metcalfe - 2007 - Archive for Mathematical Logic 46 (5-6):425-449.
On n -contractive fuzzy logics.Rostislav Horčík, Carles Noguera & Milan Petrík - 2007 - Mathematical Logic Quarterly 53 (3):268-288.


Added to PP

56 (#281,738)

6 months
13 (#281,206)

Historical graph of downloads
How can I increase my downloads?

References found in this work

An algebraic approach to non-classical logics.Helena Rasiowa - 1974 - Warszawa,: PWN - Polish Scientific Publishers.
Model Theory.C. C. Chang & H. Jerome Keisler - 1992 - Studia Logica 51 (1):154-155.
A complete many-valued logic with product-conjunction.Petr Hájek, Lluis Godo & Francesc Esteva - 1996 - Archive for Mathematical Logic 35 (3):191-208.
Reduced products of logical matrices.Janusz Czelakowski - 1980 - Studia Logica 39 (1):19 - 43.

View all 6 references / Add more references